# SDR 2023FA0000047

- Difficulty date: January 26, 2023
- Submitted: January 26, 2023
- Operation: General aviation
- Aircraft: N399AM
- Make and model: Pilats PC1245
- Aircraft serial: 249
- Aircraft time: 12,834 hours, 14,711 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Vcc
- Part time: 12,834 hours, 14,711 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CREW IN CABIN AREA REPORTED HOT SMELL TO THE PILOT AFTER LANDING AT DESIRED LOCATION.  THE HOT SMELL WAS TROUBLESHOT TO THE VCCS COMPRESSOR MOTOR.
